# SDR 02FDEA00182

- Difficulty date: March 5, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C W/N PRESSURIZE, APPEARED LEFT PACK NOT SUPPLYING AIR TO A/C.  RAN ENGS, PERFORMED AIR COND AND PRESSURIZATION OPS TEST PER JET RUN HDBK CHAPTER 7 & 5A.  PRESSURIZED IN AUTO AND MANUAL MODE.  BOTH TEST CHECK NORM BOTH PACKS MAINTAIN AIR.
